# SDR UHLA2011063000234

- Difficulty date: June 30, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N653RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000076
- Aircraft time: 17,504 hours, 10,924 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Condition: Corroded
- Location: Water Service
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION POTABLE WATER SERVICE PANEL BOX, BOTH HORSE SHOW RETAINERS.  REMOVED AND REPLACED RETAINERS IAW EMB 170 SRM 51-43-02.
